# SDR 9610702291

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND ALL EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT INOPERATIVE.  REPLACED MAIN EMERGENCY LIGHT CONTROL SWITCH S-264 IN COCKPIT, OPERATIONAL CHECK OK.
